# SDR 97ZZZX1499

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 351 S21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, INTERGRANULAR CORROSION WAS NOTED ON LOWER CHORD OF BULKHEAD STA 351 BETWEEN S21L EXTENDING TO S26L.
